# SDR AALA202108032181

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 33,200 hours, 13,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Broken
- Location: L1 Gust Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GUST LOCK DOES NOT ENGAGE. REPLACED BROKEN SPRING (AALA202108037880) AND CAM (AALA202108032181) ON GUST LOCK PER AMM 52-11-21.
